# SDR IPXA13M77833

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL AND EMERGENCY BATTERY LOW MESSAGE DISPLAYED ON PRE-FLT.       RESTORED DMP 33-50-4, LET BATTERY CHARGE, PERFORMED ADJ/TEST OF EMER LT SYS IAW MM 33-51-01-700-802.  OPS CK GOOD.  THIS CLEARS M501952.
